MATHEMATICA BOHEMICA, Vol. 120, No. 3, pp. 255-263, 1995

Inertial law of quadratic forms on modules over plural algebra

Marek Jukl

Department of Algebra and Geometry, Palacky University, Tomkova 40, 771 46 Olomouc, Czech Republic, e-mail: jukl@matnw.upol.cz

Abstract: Quadratic forms on a free finite-dimensional module are investigated. It is shown that the inertial law can be suitably generalized provided the vector space is replaced by a free finite-dimensional module over a certain linear algebra over $\R$ ( real plural algebra) introduced in [1].

Keywords: linear algebra, free module, bilinear form, quadratic form, polar basis

Classification (MSC 1991): 10C03


Full text available as PDF (smallest), as compressed PostScript (.ps.gz) or as raw PostScript (.ps).

Access to the full text of journal articles on this site is restricted to the subscribers of Myris Trade. To activate your access, please contact Myris Trade at myris@myris.cz.


[Previous Article] [Next Article] [Contents of This Number] [Contents of Mathematica Bohemica]
[Full text of the older issues of Mathematica Bohemica at DML-CZ]